# SDR 2018FA0000001

- Difficulty date: January 3, 2018
- Submitted: January 3, 2018
- Operation: General aviation
- Aircraft: N73435
- Make and model: Cessna 172M
- Aircraft serial: 17267459
- Aircraft time: 4,000 hours, 2,000 cycles
- Engine: Lyc O320*
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

MOMENTARY 200 RPM DROP DURING CRUISE. MADE PRECAUTIONARY LANDING, PERFORMED ENGINE RUN UPS AND COULD NOT DUPLICATE THE MALFUNCTION.
